UPM Institutional Repository

Items where Author is "Md Tap, Abu Osman"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Md Tap, Abu Osman and Wahab, Abd Fatah (1999) Penggredan pada ruang topologi kabur. Sains Malaysiana, 28. pp. 151-159. ISSN 0126-6039

Md Tap, Abu Osman (1988) Automorphisms of Fuchsian Groups of Genus Zero. Pertanika, 11 (1). pp. 115-123.

This list was generated on Sat Feb 29 14:01:52 2020 UTC.